MathSciNet Relay Station
MathSciNet bibliographic data
MR1303125 (96g:31006) 31B05 (30D45 30D55 31B10)
Ramey, Wade C.; Yi, Heungsu Harmonic Bergman functions on half-spaces. Trans. Amer. Math. Soc. 348 (1996), no. 2, 633–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement